Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 4626940, 8 pages
http://dx.doi.org/10.1155/2016/4626940
Research Article

On Coupled Systems of Time-Fractional Differential Problems by Using a New Fractional Derivative

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Cankaya University, Ogretmenler Caddesi 14, Balgat, 06530 Ankara, Turkey
3Institute of Space Sciences, Magurele, Bucharest, Romania
4Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran

Received 19 August 2015; Revised 12 October 2015; Accepted 27 October 2015

Academic Editor: Ismat Beg

Copyright © 2016 Ahmed Alsaedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [15 citations]

The following is the list of published articles that have cited the current article.

  • Victor Fabian Morales-Delgado, José Francisco Gómez-Aguilar, Huitzilin Yépez-Martínez, Dumitru Baleanu, Ricardo Fabricio Escobar-Jimenez, and Victor Hugo Olivares-Peregrino, “Laplace homotopy analysis method for solving linear partial differential equations using a fractional derivative with and without kernel singular,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Badr Alkahtani, and Abdon Atangana, “Chaos on the Vallis Model for El Niño with Fractional Operators,” Entropy, vol. 18, no. 4, pp. 100, 2016. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Ilknur Koca, “Chaos in a simple nonlinear system with Atangana–Baleanu derivatives with fractional order,” Chaos, Solitons and Fractals, vol. 89, pp. 447–454, 2016. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Bahram Agheli, and Maysaa Mohamed Al Qurashi, “Fractional advection differential equation within Caputo and Caputo-Fabrizio derivatives,” Advances in Mechanical Engineering, vol. 8, no. 12, pp. 1–8, 2016. View at Publisher · View at Google Scholar
  • Shehraz Akhtar, “Flows between two parallel plates of couple stress fluids with time-fractional Caputo and Caputo-Fabrizio derivatives,” European Physical Journal Plus, vol. 131, no. 11, 2016. View at Publisher · View at Google Scholar
  • Wasan Ajeel Ahmood, and Adem Kiliçman, “On some applications of the multi-dimensional new fractional calculus for the Riemann-Liouville with Atangana-Baleanu,” International Journal of Pure and Applied Mathematics, vol. 111, no. 3, pp. 373–380, 2016. View at Publisher · View at Google Scholar
  • Jordan Hristov, “Transient heat diffusion with a non-singular fading memory: From the cattaneo constitutive equation with Jeffrey's kernel to the caputo-fabrizio time-fractional derivative,” Thermal Science, vol. 20, no. 2, pp. 757–762, 2016. View at Publisher · View at Google Scholar
  • Jordan Hristov, “Steady-state heat conduction in a medium with spatial non-singular fading memory: Derivation of Caputo-Fabrizio space-fractional derivative with Jeffrey's kernel and analytical solutions,” Thermal Science, vol. 2016, 2016. View at Publisher · View at Google Scholar
  • Tuğba Akman, Burak Yıldız, and Dumitru Baleanu, “New discretization of Caputo–Fabrizio derivative,” Computational and Applied Mathematics, 2017. View at Publisher · View at Google Scholar
  • Taneco-Hernández, Gómez-Aguilar, Escobar-Jiménez, Olivares-Peregrino, and Guerrero-Ramírez, “Electrical circuits RC and RL involving fractional operators with bi-order,” Advances in Mechanical Engineering, vol. 9, no. 6, 2017. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Dumitru Baleanu, “Caputo-Fabrizio derivative applied to groundwater flow within confined aquifer,” Journal of Engineering Mechanics, vol. 143, no. 5, 2017. View at Publisher · View at Google Scholar
  • Shahram Rezapour, Dumitru Baleanu, and Asef Mousalou, “A new method for investigating approximate solutions of some fractional integro-differential equations involving the Caputo-Fabrizio derivative,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Asef Mousalou, S Melike Aydogan, and Shahram Rezapour, “On approximate solutions for two higher-order Caputo-Fabrizio fractional integro-differential equations,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Praveen Agarwal, “ Some inequalities involving Hadamard-type k -fractional integral operators ,” Mathematical Methods in the Applied Sciences, 2017. View at Publisher · View at Google Scholar
  • Jagdev Singh, Devendra Kumar, Maysaa Al Qurashi, and Dumitru Baleanu, “Analysis of a New Fractional Model for Damped Bergers' Equation,” Open Physics, vol. 15, no. 1, pp. 35–41, 2017. View at Publisher · View at Google Scholar